Classification of bundles of quadratic forms in three variables
Doklady Akademii Nauk, Tome 149 (1963) no. 5, pp. 1007-1010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_5_a0,
author = {D. V. Beklemishev},
title = {Classification of bundles of quadratic forms in three variables},
journal = {Doklady Akademii Nauk},
pages = {1007--1010},
year = {1963},
volume = {149},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_5_a0/}
}
D. V. Beklemishev. Classification of bundles of quadratic forms in three variables. Doklady Akademii Nauk, Tome 149 (1963) no. 5, pp. 1007-1010. http://geodesic.mathdoc.fr/item/DAN_1963_149_5_a0/